Skip to content
burning
avatar
sfonseca7 posted:
I have osteoporosis of the spine with fractures. I get a shot every 6 months, A few weeks before the shot my upper back starts to burn. When I get the shot the burning disappears. Has anyone else experienced this?
Reply
 
avatar
onehurtingirl responded:
I noticed the same burning sensation in my upper back about three weeks before my second Prolia injection. Like you, it also went away after the injection. I am due to receive my third injection shortly, and the burning has reappeared. I saw my rheumatologist a few days ago for the pre-injection bloodwork, and she had no explanation for the burning. She suggested as long as it disappears after the injection, it is not a big deal. Interesting that I'm not the only one experiencing it, however!


Helpful Tips

Test your calcium supplement to see how well it dissolvesExpert
Place a calcium supplement in vinegar or warm water for 30 minutes while stirring occasionally. If the supplement dissolves, it will ... More
Was this Helpful?
56 of 67 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the National Osteoporosis Foundation website